# SDR DXTA200802822

- Difficulty date: February 3, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 5,295 hours, 4,172 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 641
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 5,295 hours, 4,172 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON DOWNWIND GEAR WAS SELECTED DOWN, WE DID NOT HAVE A GREEN LIGHT FOR LT MAIN. WE HAD PROPER INDICATION FOR RT MAIN AND NOSE (GREEN) AND RED UNSAFE. GEAR WAS CYCLED AND 3 GREEN LIGHTS WERE OBSERVED, NO FURTHER ISSUES AROSE.  REPLACED LT MAIN GEAR ACTUATOR WITH INSPECTED UNIT IAW MM CH 32-30-04 AND SEVERAL GEAR RETRACTIONS IAW MM CH 32-30-00.
